THE LIFE AND MATHEMATICS OF PAUL ERDOS (1913-1996)

Search this Article

Author(s)

    • ADAM A.
    • MATHEMATICAL INSTITUTE OF THE HUNGARIAN ACADEMY OF SCIENCES
    • GYORY K.
    • INSTITUTE OF MATHEMATICS AND INFORMATICS, KOSSUTH LAJOS UNIVERSITY
    • SARKOZY A.
    • EOTVOS LORAND UNIVERSITY, DEPARTMENT OF ALGEBRA AND NUMBER THEORY

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(3), 517-526, 1997-11-01

References:  16

Codes

  • NII Article ID (NAID)
    10008788060
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    OTR
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top